# SDR WRLA2006097

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Missing
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND MISSING PRESSURE RELIEF DOOR FROM NR 1 ENG LT HAND SIDE CORE COWL, DOOR HINGE DAMAGED AND COWLING SKIN CRACKED ABOUT .875 INCH FORWARD OF DOOR HINGE AREA; CHECKED WING FUSELAGE AND TAIL, NO DAMAGE NOTED.  REPAIRED AS PE 14-121-379 BOEING SVC LETTER 1-23231981 DOC  06-71-134.
